• The University of Western Australia (M019), 35 Stirling Highway, Room 2.09, Mathematics Building

    6009 Perth

    Australia

20002022
If you made any changes in Pure these will be visible here soon.

Research Output 2000 2019

2019

On intriguing sets of the Penttila-Williford association scheme

Bamberg, J. & Metsch, K., 1 Dec 2019, In : Linear Algebra and Its Applications. 582, p. 327-345 19 p.

Research output: Contribution to journalArticle

Association Scheme
Polynomials
Polynomial
1 Citation (Scopus)
10 Downloads (Pure)

Simple groups, product actions, and generalised quadrangles

Bamberg, J., Popiel, T. & Praeger, C. E., Jun 2019, In : Nagoya Mathematical Journal. 234, p. 87-126

Research output: Contribution to journalArticle

Open Access
Generalized Quadrangle
Simple group
Flag-transitive
Permutation group
Cartesian product
1 Citation (Scopus)
139 Downloads (Pure)

The covering radii of the 2-transitive unitary, Suzuki, and Ree groups

Bamberg, J., Praeger, C. & Xia, B., 1 Jan 2019, In : Journal of Group Theory. 22, 1, p. 103-117 15 p.

Research output: Contribution to journalArticle

Open Access
File
Covering Radius
Finite Geometry
Permutation group
2018
300 Downloads (Pure)

A classification of finite antiflag-transitive generalized quadrangles

Bamberg, J., Li, C. H. & Swartz, E., 1 Mar 2018, In : Transactions of the American Mathematical Society. 370, 3, p. 1551-1601 51 p.

Research output: Contribution to journalArticle

Open Access
File
Generalized Quadrangle
Algebra
Geometry
Line
Incidence Geometry
4 Citations (Scopus)

A new infinite family of hemisystems of the Hermitian surface

Bamberg, J., Lee, M., Momihara, K. & Xiang, Q., Feb 2018, In : Combinatorica. 38, 1, p. 43-66 24 p.

Research output: Contribution to journalArticle

Hermitian Surface
Congruent
Modulo
Odd
Family

BRUCK NETS AND PARTIAL SHERK PLANES

Bamberg, J., Fawcett, J. B. & Lansdown, J., 1 Feb 2018, In : Journal of the Australian Mathematical Society. p. 1-12 12 p.

Research output: Contribution to journalArticle

Affine plane
Partial
Axioms
Odd
Finite Geometry
2 Citations (Scopus)

Maximal linear groups induced on the Frattini quotient of a p-group

Bamberg, J., Glasby, S. P., Morgan, L. & Niemeyer, A. C., 1 Oct 2018, In : Journal of Pure and Applied Algebra. 222, 10, p. 2931-2951 21 p.

Research output: Contribution to journalArticle

Linear Group
P-groups
Quotient
Finite P-group
Nilpotency
50 Downloads (Pure)

On abstract ovals with Pascalian secant lines

Bamberg, J., Harris, T. & Penttila, T., 1 Nov 2018, In : Journal of Group Theory. 21, 6, p. 1051-1064 14 p.

Research output: Contribution to journalArticle

Open Access
File
General Linear Group
Chord or secant line
Involution
If and only if
Arbitrary
1 Citation (Scopus)
115 Downloads (Pure)

On m-ovoids of regular near polygons

Bamberg, J., Lansdown, J. & Lee, M., 1 May 2018, In : Designs, Codes, and Cryptography. 86, 5, p. 997-1006

Research output: Contribution to journalArticle

Open Access
File
Near Polygon
Regular polygon
Algebra
Dual Polar Space
Generalise

On regular induced subgraphs of generalized polygons

Bamberg, J., Bishnoi, A. & Royle, G. F., 1 Aug 2018, In : Journal of Combinatorial Theory. Series A. 158, p. 254-275 22 p.

Research output: Contribution to journalArticle

Generalized Polygon
Induced Subgraph
Generalized Quadrangle
Cage
Graph in graph theory

The circular altitude of a graph

Bamberg, J., Devillers, A., Pivotto, I., Corr, B., Hawtin, D. & Swartz, E., 2018, In : Australasian Journal of Combinatics. 72, 2, p. 357–368

Research output: Contribution to journalArticle

Open Access
Graph in graph theory
Circular Chromatic number
Chromatic number
Lower bound
2017
2 Citations (Scopus)

A relative m-cover of a Hermitian surface is a relative hemisystem

Bamberg, J. & Lee, M., Jun 2017, In : Journal of Algebraic Combinatorics. 45, 4, p. 1217-1228 12 p.

Research output: Contribution to journalArticle

Hermitian Surface
Cover
Line
Generalized Quadrangle
Disjoint
1 Citation (Scopus)

New Non-existence Proofs for Ovoids of Hermitian Polar Spaces and Hyperbolic Quadrics

Bamberg, J., De Beule, J. & Ihringer, F., 1 Mar 2017, In : Annals of Combinatorics. 21, 1, p. 25-42 18 p.

Research output: Contribution to journalArticle

Open Access
Polar Space
Quadric
Nonexistence
Hyperbolic Space
1 Citation (Scopus)
225 Downloads (Pure)

Point-primitive, line-transitive generalised quadrangles of holomorph type

Bamberg, J., Popiel, T. & Praeger, C. E., Mar 2017, In : Journal of Group Theory. 20, 2, p. 269-287 19 p.

Research output: Contribution to journalArticle

Open Access
File
Generalized Quadrangle
Collineation
Line
Normal subgroup
Point Sets
1 Citation (Scopus)

Point-primitive generalised hexagons and octagons

Bamberg, J., Glasby, S. P., Popiel, T., Praeger, C. E. & Schneider, C., 1 Apr 2017, In : Journal of Combinatorial Theory. Series A. 147, p. 186-204 19 p.

Research output: Contribution to journalArticle

Generalized Hexagon
Groups of Lie Type
Simple group
Octagon
Line
1 Citation (Scopus)
104 Downloads (Pure)

Synchronization and separation in the Johnson schemes

Aljohani, M., Bamberg, J. & Cameron, P. J., 1 Jan 2017, In : Portugaliae Mathematica. 74, 3, p. 213-232 20 p.

Research output: Contribution to journalArticle

Open Access
File
Synchronization
Permutation group
Steiner System
Association Scheme
Divisibility
2016
2 Citations (Scopus)

An Enumeration of Certain Projective Ternary Two-Weight Codes

Martis, M., Bamberg, J. & Morris, S., 2016, In : Journal of Combinatorial Designs. 24, 1, p. 21-35

Research output: Contribution to journalArticle

Ternary
Enumeration
Intersection of sets
Projective Space
Intersection
1 Citation (Scopus)

A note on relative hemisystems of Hermitian generalised quadrangles

Bamberg, J., Lee, M. & Swartz, E., Oct 2016, In : Designs, Codes, and Cryptography. 81, 1, p. 131-144

Research output: Contribution to journalArticle

Generalized Quadrangle
Industry
H-space
Likely
Sufficient
3 Citations (Scopus)
270 Downloads (Pure)

Generalized Quadrangles and Transitive Pseudo-Hyperovals

Bamberg, J., Glasby, S., Popiel, T. & Praeger, C., Mar 2016, In : Journal of Combinatorial Designs. 24, 4, p. 151-164

Research output: Contribution to journalArticle

Open Access
File
Hyperoval
Generalized Quadrangle
Flag-transitive
Normal subgroup
Projective Space
2015
2 Citations (Scopus)
11 Downloads (Pure)

AS-configurations and skew-translation generalised quadrangles

Bamberg, J., Glasby, S. & Swartz, E., 1 Jan 2015, In : Journal of Algebra. 421, p. 311-330 20 p.

Research output: Contribution to journalArticle

Generalized Quadrangle
Skew
Configuration
Odd
1 Citation (Scopus)
402 Downloads (Pure)

Completing Segre's proof of Wedderburn's little theorem

Bamberg, J. & Penttila, T., Jun 2015, In : Bulletin of the London Mathematical Society. 47, 3, p. 483-492

Research output: Contribution to journalArticle

Open Access
File
Geometric proof
Finite Rings
Division ring or skew field
Projective Space
Theorem
2 Citations (Scopus)
12 Downloads (Pure)

Locally triangular graphs and rectagraphs with symmetry

Bamberg, J., Devillers, A., Fawcett, J. & Praeger, C., Jul 2015, In : Journal of Combinatorial Theory. Series A. 133, p. 1-28

Research output: Contribution to journalArticle

Triangular
Symmetry
Graph in graph theory
Permutation group
Vertex of a graph
2 Citations (Scopus)

Triple factorisations of the general linear group and their associated geometries

Alavi, H., Bamberg, J. & Praeger, C., 15 Mar 2015, In : Linear Algebra and Its Applications. 469, p. 169-203 35 p.

Research output: Contribution to journalArticle

General Linear Group
Factorization
Geometry
Line
Flag-transitive
2014
3 Citations (Scopus)
11 Downloads (Pure)

Bounds on the diameter of Cayley graphs of the symmetric group

Bamberg, J., Gill, N., Hayes, T. P., Helfgott, H. A., Seress, A. & Spiga, P., 2014, In : Journal of Algebraic Combinatorics. 40, 1, p. 1-22

Research output: Contribution to journalArticle

Cayley Graph
Symmetric group
Permutation
Generator
Polynomial

Editorial: Special issue on finite geometries in honor of Frank de Clerck

Bamberg, J., De Beule, J., Durante, N. & Lavrauw, M., 2014, In : Designs, Codes and Cryptography. 72, 1, p. 1-5

Research output: Contribution to journalReview article

5 Citations (Scopus)

Unitals in the Desarguesian projective plane of order 16

Bamberg, J., Betten, A., Praeger, C. & Wassermann, A., 2014, In : Journal of Statistical Planning and Inference. 144, 1, p. 110-122

Research output: Contribution to journalArticle

Projective plane
Unital
Computational methods
Hermitian Curve
Decomposition
2013
4 Citations (Scopus)

An alternative way to generalize the pentagon

Ball, S., Bamberg, J., Devillers, A. & Stokes, K., 2013, In : Journal of Combinatorial Designs. 21, 4, p. 163-179

Research output: Contribution to journalArticle

4 Citations (Scopus)

Hemisystems of small flock generalized quadrangles

Bamberg, J., Giudici, M. & Royle, G., 2013, In : Designs Codes and Cryptography. 67, p. 137-157

Research output: Contribution to journalArticle

6 Citations (Scopus)
14 Downloads (Pure)

The classification of almost simple 3/2-Transitive Groups

Bamberg, J., Giudici, M., Liebeck, M. W., Praeger, C. & Saxl, J., 2013, In : Transactions of the American Mathematical Society. 365, 8, p. 4257-4311

Research output: Contribution to journalArticle

2012
1 Citation (Scopus)

A classification of the strongly regular generalised Johnson graphs

Cannon, A. D., Bamberg, J. & Praeger, C., 2012, In : Annals of Combinatorics. 16, p. 489-506

Research output: Contribution to journalArticle

9 Citations (Scopus)
13 Downloads (Pure)

Generalised quadrangles with a group of automorphisms acting primitively on points and lines

Bamberg, J., Giudici, M., Morris, J., Royle, G. & Spiga, P., 2012, In : Journal of Combinatorial Theory Series A. 119, 7, p. 1479-1499

Research output: Contribution to journalArticle

Open Access

Low Dimensional Models of the Finite Split Cayley Hexagon

Bamberg, J. & Durante, N., 2012, Theory and Applications of Finite Fields. USA: American Mathematical Society, Vol. 579. p. 1-20

Research output: Chapter in Book/Conference paperConference paper

3 Citations (Scopus)

Weighted intriguing sets of finite generalised quadrangles

Bamberg, J., Devillers, A. & Schillewaert, J., 2012, In : Journal of Algebraic Combinatorics. 36, p. 149-173

Research output: Contribution to journalArticle

2011
6 Citations (Scopus)

Intriguing Sets in Partial Quadrangles

Bamberg, J., De Clerck, F. & Durante, N., 2011, In : Journal of Combinatorial Designs. 19, 3, p. 217-245

Research output: Contribution to journalArticle

7 Citations (Scopus)

Point regular groups of automorphisms of generalised quadrangles

Bamberg, J. & Giudici, M., 2011, In : Journal of Combinatorial Theory Series A. 118, p. 1114-1128

Research output: Contribution to journalArticle

Open Access
2010
1 Citation (Scopus)

A Geometric Construction of Mathon's Perp-System from Four Lines of PG(5,3)

Bamberg, J. & De Clerck, F., 2010, In : Journal of Combinatorial Designs. 18, p. 450-461

Research output: Contribution to journalArticle

Projective Space
Line
15 Citations (Scopus)

Every flock generalized quadrangle has a hemisystem

Bamberg, J., Giudici, M. & Royle, G., 2010, In : Bulletin of the London Mathematical Society. 42, p. 795-810

Research output: Contribution to journalArticle

2009
8 Citations (Scopus)

A classification of transitive ovoids, spreads, and m-systems of polar spaces

Bamberg, J. & Penttila, T., 2009, In : Forum Mathematicum. 21, 2, p. 181-216

Research output: Contribution to journalArticle

Polar Space
Collineation
Primitive Group
Quadric
Corollary
9 Citations (Scopus)

A hemisystem of a nonclassical generalised quadrangle

Bamberg, J., De Clerck, F. & Durante, N., 2009, In : Designs Codes and Cryptography. 51, 2, p. 157–165

Research output: Contribution to journalArticle

Generalized Quadrangle
Geometry
Partial
Line
Quadric
24 Citations (Scopus)

Tight sets and m-ovoids of generalised quadrangles

Bamberg, J., Law, M. & Penttila, T., 2009, In : Combinatorica. 29, 1, p. 1-17

Research output: Contribution to journalArticle

Generalized Quadrangle
Set of points
Odd
Intersection
Lower bound
2008
1 Citation (Scopus)

A construction of one-dimensional affine flag-transitive linear spaces

Pauley, M. J. & Bamberg, J., 2008, In : Finite Fields and Their Applications. 14, 2, p. 537-548

Research output: Contribution to journalArticle

Flag-transitive
Linear Space
Automorphism Group
Projective Space
Affine transformation
4 Citations (Scopus)

Elation generalized quadrangles for which the number of lines on a point is the successor of a prime

Bamberg, J., Penttila, T. & Schneider, C., 2008, In : Journal of the Australian Mathematical Society. 85, p. 289-303

Research output: Contribution to journalArticle

Generalized Quadrangle
Flock
Line
Cone
11 Citations (Scopus)

Overgroups of Cyclic Sylow Subgroups of Linear Groups

Bamberg, J. & Penttila, T., 2008, In : Communications in Algebra. 36, 7, p. 2503-2543

Research output: Contribution to journalArticle

Sylow Subgroup
Linear Group
Polar Space
Collineation
General Linear Group
4 Citations (Scopus)

Transitive decompositions of graph products: rank 3 grid type

Bamberg, J., Pearce, G. & Praeger, C., 2008, In : Journal of Group Theory. 11, 2, p. 185-228

Research output: Contribution to journalArticle

Graph Products
Grid
Decompose
Cartesian product
Graph in graph theory
2007
47 Citations (Scopus)

Tight sets and m-ovoids of finite polar spaces

Bamberg, J., Law, M., Kelly, S. A. & Penttila, T., 2007, In : Journal of Combinatorial Theory Series A. 114, 7, p. 1293-1314

Research output: Contribution to journalArticle

Polar Space
Generalized Quadrangle
Set of points
Unification
Projective Space
2006

Transitive eggs

Bamberg, J. & Penttila, T., 2006, In : Innovations in Incidence Geometry. 4, p. 1-12

Research output: Contribution to journalArticle

Collineation
Field extension
Quadric
2005
1 Citation (Scopus)

Bounds and Quotient Actions of Innately Transitive Groups

Bamberg, J., 2005, In : Journal of the Australian Mathematical Society. 79, p. 95-112

Research output: Contribution to journalArticle

Quotient
Primitive Group
Permutation group
Classify
2004
17 Citations (Scopus)
Permutation group
Normal subgroup
Finite Group
Characterization Theorem
Structure Theorem
9 Citations (Scopus)

Symplectic Spreads

Ball, S., Bamberg, J., Lavrauw, M. & Penttila, T., 2004, In : Designs Codes and Cryptography. 32, 1-3, p. 9-14

Research output: Contribution to journalArticle

Odd
Family

Totally Goldbach numbers and related conjectures

Brouwers, D. V. G., Bamberg, J. & Cairns, G., 2004, In : Australian Mathematical Society Gazette. 31, 4, p. 251-255

Research output: Contribution to journalArticle